Asian Journal of Probability and Statistics (ISSN: 2582-0230) aims to publish high-quality papers (Click here for Types of paper) in all areas of ‘Probability and Statistics’. By not excluding papers on the basis of novelty, this journal facilitates the research and wishes to publish papers as long as they are technically correct and scientifically motivated. The journal also encourages the submission of useful reports of negative results. This is a quality controlled, OPEN peer-reviewed, open access INTERNATIONAL journal.

2020 - Volume 9 [Issue 2]

Development of Estimation Procedure of Population Variance in Stratified Randomized Response Technique

Nadia Mushtaq, Iram Saleem

Page: 1-8
Abstract View: 146 times | Full Article - PDF: 106 times | Review History: 0 times |

A New Improved Adomian Decomposition Method for Solving Emden{Fowler Type Equations of Higher{Order

Zainab Ali Abdu AL-Rabahi, Yahya Qaid Hasan

Page: 9-17
Abstract View: 118 times | Full Article - PDF: 60 times | Review History: 0 times |

A Study of Some Properties and Goodness-of-Fit of a Gompertz-Rayleigh Model

Fadimatu Bawuro Mohammed, Kabiru Ahmed Manju, Umar Kabir Abdullahi, Makama Musa Sani, Samson Kuje

Page: 18-31
Abstract View: 114 times | Full Article - PDF: 96 times | Review History: 0 times |

View All Issues